# SDR HALA0600496

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 14,279 hours, 2,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK EXIT SIGN/EMERGENCY LIGHT INOP IN AUTO MODE, MANUAL MODE GOOD.  TESTED COCKPIT EMERG LT PER MM 33-51-00-715-227 AND 33-51-00-725-247, AUTO FUNCTION CHECKS NORMAL W/EMERG LTS ARMED OPEN C/B B-6 ON PILOTS OVHD P-11, EMERG CHGR PORTABLE, CLOSED C/B ALL OPS NORMAL.
